# SDR CALA2025070806315

- Difficulty date: July 7, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N78438
- Make and model: Boeing 737924ER
- Aircraft serial: 33533
- Aircraft time: 50,640 hours, 18,036 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Inlet
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU BLEED AIR EXHAUST SMELL IN CABIN ODOR.  T/S REF FIM 49-55 TASK 801. PERFORMED VISUAL INSPECTION OF APU AND FOUND RESIDUAL OIL NEAR AIR INLET DUCT. CLEANED AREA THOROUGHLY AND RAN APU WITH BLEED FOR APPROXIMATELY 1 HOUR. COULD NOT REPLICATE ODOR IN AIR. VERIFIED NO LEAKS DURING OPERATION OF APU.
